# SDR ASAA0380148

- Difficulty date: February 22, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 5926017501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT CARGO BAY BARRIER DOOR AFT NET SUPPORT FITTING IS CRACKED.  REPLACED SUPPORT FITTING PER SRM 51-10-4 AND 51-30-1.  (M)
